I have been on Copaxone for a little over a month well Tuesday of this week i started to get headaches they feel a little in my eyes and then go towards the back of my head. Im not sure if they are realted to the copaxone or sinus since I lie in Florida and the weather started to get chilly on Tuesday..I am leaving for Tennessee tomorrow anyone know anything I could do to get rid of these nasty critters? Also my neck seems stiffer as well
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...